A remark on multiplicity of solutions for the Ginzburg-Landau equation
Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 2, p. 255-267
@article{AIHPC_1999__16_2_255_0,
     author = {Zhou, Feng and Zhou, Qing},
     title = {A remark on multiplicity of solutions for the Ginzburg-Landau equation},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {2},
     year = {1999},
     pages = {255-267},
     zbl = {0928.35034},
     mrnumber = {1674771},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1999__16_2_255_0}
}
Zhou, Feng; Zhou, Qing. A remark on multiplicity of solutions for the Ginzburg-Landau equation. Annales de l'I.H.P. Analyse non linéaire, Volume 16 (1999) no. 2, pp. 255-267. http://www.numdam.org/item/AIHPC_1999__16_2_255_0/

[AB1] L. Almeida and F. Bethuel, Multiplicity results for the Ginzburg-Landau equation in presence of symmetries, to appear in Houston Math. J. | Zbl 0901.35029

[AB2] L. Almeida and F. Bethuel, Méthodes topologiques pour l'équation de Ginzburg-Landau, C. R. Acad. Sci. Paris, Vol. 320, 1996, pp. 935-938. | Zbl 0826.35036

[AB3] L. Almeida and F. Bethuel, Topological methods for the Ginzburg-Landau equations, to appear in J. Math. Pures et Appl., 1996. | Zbl 0904.35023

[Ar] V.I. Arnol'D, The cohomology ring of the colored braid group (English, Russian original), Math. Notes, Vol. 5, 1969, pp. 138-140 ; translation from, Mat. Zametki, Vol. 5, 1969, pp. 227-231. | MR 242196 | Zbl 0277.55002

[BBH1] F. Bethuel, H. Brezis and F. Hélein, Asymptotics for the minimization of a Ginzburg-Landau functional, Calc. of Vari. and PDE's, Vol. 1, 1993, pp. 123-148. | MR 1261720 | Zbl 0834.35014

[BBH2] F. Bethuel, H. Brezis and F. Hélein, Ginzburg-Landau Vortices, Birkhäuser, 1994. | MR 1269538 | Zbl 0802.35142

[BCL] H. Brezis, J.M. Coron and E.H. Lieb, Harmonic maps with defects, Comm. Math. Phys., Vol. 107, 1986, pp. 649-705. | MR 868739 | Zbl 0608.58016

[BG] I. Berntein and T. Ganea, Homotopical nilpotency, Illinois J. Math., Vol. 10, 1961, pp. 99-130. | MR 126277 | Zbl 0096.17602

[FP] P. Felmer and M. Del Pino, Local minimizers for the Ginzburg-Landau energy, Preprint. | MR 1466408 | Zbl 0943.35086

[Li] F.H. Lin, Solutions of Ginzburg-Landau equations and critical points of the renormalized energy, Ann. IHP, Analyse Non Linéaire, Vol. 12, 1995, pp. 599-622. | Numdam | MR 1353261 | Zbl 0845.35052

[Pa] R.S. Palais, Ljusternik-Schnirelman theory on Banach manifolds, Topology, Vol. 5, 1966, pp. 115-132. | MR 259955 | Zbl 0143.35203